# SDR UPS00434083

- Difficulty date: July 26, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL VERTICAL STABILIZER T/E BEAM SUPPORTS FOUND CRACKED AT RUD STA 132 LT, RT, 157 LT, 267 LT  RT ,282 LT & RT, 307 LT & RT, 332 RT AND 367 RT.  REPAIRS TO STAB (VERTICAL) T/E BEAM SUPPORTS REPAIRED IAW SRM 51-40-03 AND Q/NOTE 54/2000 CLOSURE STRIPS DE RIVETED TO ACCESS REPAIRS AND RE-INSTALLED ON COMPLETION.
